Publication detail

Sufficient conditions for the existence of global solutions of delayed differential equations

DIBLÍK, J. KOKSCH, N.

Original Title

Sufficient conditions for the existence of global solutions of delayed differential equations

English Title

Sufficient conditions for the existence of global solutions of delayed differential equations

Type

journal article

Language

en

Original Abstract

Sufficient condotions for the existence of global solutions of delayed differential equations are considered

English abstract

Sufficient condotions for the existence of global solutions of delayed differential equations are considered

Keywords

Sufficient condotions, existence of global solution, delayed differential equation

RIV year

2006

Released

11.10.2006

Pages from

611

Pages to

625

Pages count

15

BibTex


@article{BUT43057,
  author="Josef {Diblík} and Norbert {Koksch}",
  title="Sufficient conditions for the existence of global solutions of delayed differential equations",
  annote="Sufficient condotions for the existence of global solutions of delayed differential equations are considered",
  chapter="43057",
  number="1",
  volume="318 (2006)",
  year="2006",
  month="october",
  pages="611",
  type="journal article"
}